Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking homeopathic treatment for genital warts from last 6 months. Should i continue the same medicine ?

I have no of genital warts .I am taking homeopathic medicine from last six months.,but nothing of warts are increasing.I am using Thuja cream also(recently started).What should i do .i should continue this doctor or consult some other doctor.because he had promised that within 6 months it will be cured.what should i do.kindly tell me
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Hare Krishna,

Welcome to HCM.
Consult a dermatologist who will have to examine you to confirm that it is in fact genital warts and nothing else.
Chemical cautery, electro cauterization, laser therapy or surgical excision may be done as indicated.
Do not neglect these lesions.
Answered: Mon, 4 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Hare Krishna,
Thanks for query,
Continue the treatment from homeopath as he has given guaranty to cure in six months.
if not cured then consult dermatologist,
ok and bye.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor